# SDR DL738020429

- Difficulty date: April 11, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N390DA
- Make and model: Boeing 737832
- Aircraft serial: 30536
- Aircraft time: 6,119 hours, 2,847 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285A12001
- Part serial: D00809
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE FLAPS EXTENDED AT 240 KTS TO FIVE DEGREES, FLAPS STOPPED AT MID POSITION BETWEEN UP AND 1.  T/S-READ FSEU BITE, NO FAULTS.  REPLACED FSEU PER M/M, NO FAULTS.  INSPECTED FLAPS AND FLAPS OPERATE NORMALLY.  OK FOR SERVICE.
